# SDR IPXA2017111323496

- Difficulty date: October 29, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 31,742 hours, 21,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 148N37101
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 16" LEFT OF RUDDER, 4.2" FORWARD OF AFT RIVET ROW 1.4" IN DIAMETER. PERMANENT REPAIR. INSTALLED INTERIM REPAIR IAW SRM 51-70-10 REPAIR 2.
